Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the plane term rank of a three dimensional matrix


Authors: R. A. Brualdi and J. Csima
Journal: Proc. Amer. Math. Soc. 54 (1976), 471-473
DOI: https://doi.org/10.1090/S0002-9939-1976-0387319-4
MathSciNet review: 0387319
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A lower bound is obtained for the plane term rank of a three dimensional matrix in which each of the horizontal two dimensional matrices has constant row and column sums.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0387319-4
Article copyright: © Copyright 1976 American Mathematical Society